Alert archive / West Virginia / Flash Flood Warnings in 2022

Flash Flood Warning 49, NWS Charleston, WV

July 27, 20224 counties in West Virginia

NWS Charleston, WV issued this flash flood warning at Jul 27, 2022, 5:49 AM EDT for 4 counties in West Virginia. It was in force for 5 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 27, 2022, 5:49 AM EDT (09:49 UTC)
Expired
Jul 27, 2022, 10:45 AM EDT
In force
5 hr
Issued by
NWS Charleston, WV
Area
Storm-based polygon
Flood severity
None

Counties Clay County, WV, Fayette County, WV, Kanawha County, WV, Nicholas County, WV

The radar

The Charleston,WV radar (KRLX), 68 km from the middle of the area, began a volume at 09:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 27, 6:30 AM EDTFLASH FLOODNallan, WVCHESTNUT GROVE FLOODED ALONG WITH A LUMBER YARD, PER IMPACT STATEMENT FROM STREAM GAUGE ON MEADOW RIVER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 41 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Roanoke, VA (KRNK), launched 00:00Z, 9.8 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 00:00Z on 2022-07-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 58 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 00:00Z on 2022-07-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 79 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
58 J/kg
Mixed-layer CIN
-96 J/kg
Mixed-layer LCL
929 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
79 m²/s²
0-3 km storm-relative helicity
92 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted.

483 
WGUS51 KRLX 270949
FFWRLX
WVC015-019-039-067-271445-
/O.NEW.KRLX.FF.W.0049.220727T0949Z-220727T1445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Charleston WV
549 AM EDT Wed Jul 27 2022

The National Weather Service in Charleston has issued a

* Flash Flood Warning for...
  East Central Kanawha County in central West Virginia...
  Southwestern Clay County in north central West Virginia...
  Northeastern Fayette County in southeastern West Virginia...
  Southern Nicholas County in southeastern West Virginia...

* Until 1045 AM EDT.

* At 549 AM EDT, Doppler radar indicated showers and thunderstorms 
  producing heavy rain across the warned area. Between 1 and 2.5 
  inches of rain have fallen. Additional rainfall amounts of 0.5 to 
  1 inch are possible in the warned area. Flash flooding is ongoing 
  or expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Summersville, Kesslers Cross Lanes, Drennan, Mount Nebo, Swiss, 
  Bentree and Pond Gap.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Report flooding to the National Weather Service by calling toll 
free, 800 401 9535, when you can do so safely.

&&

LAT...LON 3826 8136 3834 8128 3832 8112 3818 8057
      3808 8071 3810 8088 3806 8083 3806 8080
      3805 8081 3805 8082 3809 8088 3817 8092
      3821 8115

FLASH FLOOD...RADAR INDICATED

$$

RPY
2 follow-up statements
734 
WGUS71 KRLX 271044
FFSRLX

Flash Flood Statement
National Weather Service Charleston WV
644 AM EDT Wed Jul 27 2022

WVC015-019-039-067-271445-
/O.CON.KRLX.FF.W.0049.000000T0000Z-220727T1445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Clay WV-Fayette WV-Kanawha WV-Nicholas WV-
644 AM EDT Wed Jul 27 2022

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1045 AM EDT THIS 
MORNING FOR EAST CENTRAL KANAWHA, SOUTHWESTERN CLAY, NORTHEASTERN 
FAYETTE AND SOUTHERN NICHOLAS COUNTIES...

At 644 AM EDT, Doppler radar indicated showers and thunderstorms 
producing heavy rain across the warned area. Between 1.5 and 3 
inches of rain have fallen. Additional rainfall amounts of 0.25 to 1 
inch are possible in the warned area. Flash flooding is ongoing or 
expected to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Summersville, Kesslers Cross Lanes, Drennan, Mount Nebo, Swiss, 
  Bentree and Pond Gap.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Report flooding to the National Weather Service by calling toll 
free, 800 401 9535, when you can do so safely.

&&

LAT...LON 3826 8136 3834 8128 3832 8112 3818 8057
      3808 8071 3810 8088 3806 8083 3806 8080
      3805 8081 3805 8082 3809 8088 3817 8092
      3821 8115

FLASH FLOOD...RADAR INDICATED

$$

RPY
230 
WGUS71 KRLX 271222
FFSRLX

Flash Flood Statement
National Weather Service Charleston WV
822 AM EDT Wed Jul 27 2022

WVC015-019-039-067-271445-
/O.CON.KRLX.FF.W.0049.000000T0000Z-220727T1445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Clay WV-Fayette WV-Kanawha WV-Nicholas WV-
822 AM EDT Wed Jul 27 2022

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1045 AM EDT THIS 
MORNING FOR EAST CENTRAL KANAWHA, SOUTHWESTERN CLAY, NORTHEASTERN 
FAYETTE AND SOUTHERN NICHOLAS COUNTIES...

At 822 AM EDT, Doppler radar indicated between 1.5 and 3 inches of 
rain have fallen overnight. Flash flooding is ongoing or expected to 
begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar and stream gauges.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Nallan, Summersville, Kesslers Cross Lanes, Drennan, Mount Nebo, 
  Swiss, Bentree and Pond Gap.

The stream gauge at Nallan on the Meadow River indicates a rapid 
rise, with readings approaching moderate flood stage of 17 feet. At 
these levels, the lumber yard is flooded along with several 
locations near the river, including Chestnut Grove Road.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Flooding is occurring or is imminent. It is important to know where 
you are relative to streams, rivers, or creeks which can become 
killers in heavy rains. Campers and hikers should avoid streams or 
creeks.

Report flooding to the National Weather Service by calling toll 
free, 800 401 9535, when you can do so safely.

&&

LAT...LON 3826 8136 3834 8128 3832 8112 3818 8057
      3808 8071 3810 8088 3806 8083 3806 8080
      3805 8081 3805 8082 3809 8088 3817 8092
      3821 8115

FLASH FLOOD...RADAR INDICATED

$$

30

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this flash flood warning went out at Jul 27, 4:36 AM EDT, 1 hour 13 minutes earlier.

Area forecast discussion, Jul 27, 4:36 AM EDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION
National Weather Service Charleston WV
436 AM EDT Wed Jul 27 2022

.SYNOPSIS...
A frontal boundary remains near the area through today, with
another front moving through on Friday. Rounds of showers and
thunderstorms will provide for a threat of flooding.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 430 AM Wednesday...

Rain showers continue to pass through the southeast portion of the
CWA and additional showers are approaching from the west.
Precipitation is expected to become more widespread through the
morning, with thunderstorms also possible. Activity will likely
continue into tonight as a frontal boundary remains in the
vicinity. Shortwave energy tracking through generally zonal
upper level flow is expected to provide additional assistance to
shower and storm development today and tonight.

Moderate instability this afternoon and evening could allow for
a few storms to become severe, with damaging wind and possibly
hail. Though this potential could be lessened by the activity
this morning.

With precipitable water in the 2" range, showers and storms are
expected to be efficient rain producers. Locations that have
already experienced higher rainfall amounts prior to today will
be especially susceptible to flash flooding. Due to concerns
over flooding today and tonight, a moderate (~40-69%) risk of
excessive rainfall covers portions of northeast KY, southwest
VA, and central and southern WV. The risk begins to decrease to
the northwest, stepping down to a slight (~15-39%) risk towards
northern WV, and a marginal (~5-14%) risk in southeast Ohio.

With the potential for flash flooding today and tonight, and
then additional rainfall expected beyond the near term period,
a Flood Watch remains in effect through Friday morning.

&&

.SHORT TERM /THURSDAY THROUGH FRIDAY/...
As of 230 PM Tuesday...

A frontal boundary will remain near the region, though it will
waver north and south as waves of low pressure move east across
the area. providing showers and thunderstorms at times. With
precipitable water values between 1.5 to around 2 inches,
showers and storms with heavy rain will remain possible and
flash flooding is a concern. Models continue to have some
disagreements on placement and timing of the slugs of heavier
precip, but confidence in them happening, and the potential for
further hydro issues, remains high. Thus the Flood Watch for
potential flash flooding was put out through Friday morning.
Beyond then, there could still be some potential for heavy rain
through the day on Friday, but there are signals in the model
data that a front will finally begin to push further south
through the area, which may help make things more progressive
and ultimately clear the precip to the south toward or just
beyond the end of this period.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
As of 245 PM Tuesday...

There is some increasing confidence that the frontal boundary
will push far enough south of the CWA to clear precip from the
area Fri night through Sat night. However, the boundary may
linger nearby, so we'll maintain chance POPs in the southern CWA
for parts of this time. Dewpoints may drop into the 60s during
this time - not exactly comfortable, but definitely feeling less
oppressive. As the high pressure area to the north slides off
toward the East Coast early next week, we'll have POPs spread
back northward as SW'ly return flow brings back a bit more
moisture to the area. Models are in general agreement on the
timing of the next wave for sometime Monday or Monday night, so
stuck with NBM's likely POPs across the area, but still need to
get better agreement on the details.

&&

.AVIATION /08Z WEDNESDAY THROUGH SUNDAY/...
As of 140 AM Wednesday...

Rain showers continue, mainly for BKW, and in the vicinity of
HTS and CRW at the beginning of the TAF period. Some heavy rain
may lead to brief periods of IFR, and possibly LIFR. Meanwhile,
low stratus and fog across has resulted in MVFR or worse
at PKB/CKB/EKN. Showers are expected to increase in coverage
towards morning, with sub-VFR ceilings and visibilities then
expected at most sites through most of the TAF period as rain
and thunderstorms move through during the day.

Winds will be calm to light overnight, then increase to around
6-12KTs out of the south to southwest during the day. A few
gusts will also be possible in the afternoon. Winds then become
light beyond 00Z.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 06Z THURSDAY...

FORECAST CONFIDENCE: Medium.

ALTERNATE SCENARIOS: Duration/coverage of rain showers tonight
may vary. Extent/intensity of sub-VFR fog and low stratus may
also vary.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

DATE                              WED 07/27/22
UTC 1HRLY       06   07   08   09   10   11   12   13   14   15   16   17
EDT 1HRLY       02   03   04   05   06   07   08   09   10   11   12   13
CRW CONSISTENCY  H    H    M    M    H    H    M    H    M    H    H    H
HTS CONSISTENCY  H    H    H    L    H    M    H    H    H    H    H    M
BKW CONSISTENCY  M    H    H    M    H    L    H    H    H    H    H    H
EKN CONSISTENCY  M    H    M    M    M    M    H    H    H    H    H    M
PKB CONSISTENCY  M    H    H    H    H    H    H    H    H    H    H    H
CKB CONSISTENCY  H    M    H    H    H    H    H    M    H    H    H    H

AFTER 06Z THURSDAY...
IFR in rounds of showers and thunderstorms, and possible
overnight/early morning fog and stratus, throughout the
remainder of work week.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...Flood Watch through Friday morning for WVZ005>008-013>018-
     024>030-033-034-039-515>526.
OH...Flood Watch through Friday morning for OHZ083-085>087.
KY...Flood Watch through Friday morning for KYZ101>103-105.
VA...Flood Watch through Friday morning for VAZ003-004.

&&

SYNOPSIS...FK/JLB
NEAR TERM...JLB
SHORT TERM...FK
LONG TERM...FK
AVIATION...JLB
Hazardous weather outlook, Jul 27, 5:17 AM EDT, 32 minutes before
Hazardous Weather Outlook
National Weather Service Charleston WV
517 AM EDT Wed Jul 27 2022

KYZ101>103-105-OHZ083-085>087-VAZ003-004-WVZ005>008-013>018-024>030-
033-034-039-515>526-280930-
Greenup-Carter-Boyd-Lawrence KY-Jackson OH-Meigs-Gallia-Lawrence OH-
Dickenson-Buchanan-Wayne-Cabell-Mason-Jackson WV-Lincoln-Putnam-
Kanawha-Roane-Wirt-Calhoun-Mingo-Logan-Boone-Clay-Braxton-Gilmer-
Lewis-McDowell-Wyoming-Upshur-Northwest Raleigh-Southeast Raleigh-
Northwest Fayette-Southeast Fayette-Northwest Nicholas-
Southeast Nicholas-Northwest Webster-Southeast Webster-
Northwest Pocahontas-Southeast Pocahontas-Northwest Randolph-
Southeast Randolph-
517 AM EDT Wed Jul 27 2022

...FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING...

This Hazardous Weather Outlook is for northeast Kentucky, portions
of southeast Ohio, southwest Virginia and much of West Virginia.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

There is also a marginal risk that thunderstorms this afternoon and
evening could produce damaging wind gusts and possibly large hail.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

There is also a marginal risk that thunderstorms on Thursday and
Friday could produce damaging wind gusts and possibly large hail.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

WVZ009>011-019-020-031-032-040-280930-
Wood-Pleasants-Tyler-Ritchie-Doddridge-Harrison-Taylor-Barbour-
517 AM EDT Wed Jul 27 2022

This Hazardous Weather Outlook is for portions of central West
Virginia and northern West Virginia.

.DAY ONE...Today and Tonight.

There is a slight risk of flash flooding with showers and storms
today and tonight. There is also a marginal risk that thunderstorms
this afternoon and evening could produce damaging wind gusts and
possibly large hail.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

A front is expected to linger over the region for much of the work
week. With rounds of showers and thunderstorms, the chances for
flash flooding increases each day. A flash flood watch may be
needed should confidence increase.

There is also a marginal risk that thunderstorms on Thursday and
Friday could produce damaging wind gusts and possibly large hail.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

OHZ066-067-075-076-084-280930-
Perry-Morgan-Athens-Washington-Vinton-
517 AM EDT Wed Jul 27 2022

This Hazardous Weather Outlook is for portions of southeast Ohio.

.DAY ONE...Today and Tonight.

There is a marginal risk of flash flooding with showers and storms
today and tonight. There is also a marginal risk that thunderstorms
this afternoon and evening could produce damaging wind gusts and
possibly large hail.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

A front is expected to linger over the region for much of the work
week. With rounds of showers and thunderstorms, the chances for
flash flooding increases each day. A flash flood watch may be
needed should confidence increase.

There is also a marginal risk that thunderstorms on Thursday could
produce damaging wind gusts and possibly large hail.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

In the hours before

Local storm report, Jul 27, 12:08 AM EDT, 5 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1208 AM EDT WED JUL 27 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1018 AM     FLASH FLOOD      GILBERT CREEK           37.58N 81.89W
07/26/2022                   MINGO              WV   911 CALL CENTER

            MINGO COUNTY 911 CENTER HAD SEVERAL REPORTS
            OF ROADS WASHED OUT IN THE GILBERT CREEK
            COMMUNITY FROM THE HEAVY RAINS. SOME
            RESIDENTS ARE NOT ABLE TO GET OUT.

&&
Special weather statement, Jul 27, 1:21 AM EDT, 4 hours 28 minutes before
Special Weather Statement
National Weather Service Charleston WV
121 AM EDT Wed Jul 27 2022

WVZ025-026-270615-
Boone-Logan-
121 AM EDT Wed Jul 27 2022

...Steams and Creeks Running High...

Multiple rounds of rainfall have fallen in a band across portions of
Logan County into southern Boone County. Some areas have received 1
to 1.5 inches in the last couple of hours. This will cause creeks
and streams to run high with water problems possible in low lying
areas and areas of poor drainage.

LAT...LON 3797 8178 3785 8166 3785 8210 3794 8208
TIME...MOT...LOC 0519Z 240DEG 49KT 3789 8191

25
Local storm report, Jul 27, 3:51 AM EDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
351 AM EDT WED JUL 27 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 AM     FLASH FLOOD      3 WSW OAK HILL          37.96N 81.19W
07/27/2022                   FAYETTE            WV   911 CALL CENTER

            FAYETTE COUNTY 911 CENTER ADVISED THE
            COMMUNITY OF SCARBRO IS BEING EVACUATED DUE
            TO IMPASSABLE ROADS AND HIGH WATER.

&&
Local storm report, Jul 27, 3:53 AM EDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
353 AM EDT WED JUL 27 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 AM     FLASH FLOOD      1 S OAK HILL            37.97N 81.15W
07/27/2022                   FAYETTE            WV   911 CALL CENTER

            PER FAYETTE COUNTY 911 VIRGINIA STREET, MAIN
            STREET, AND ALLMAN STREET ARE IMPASSABLE
            WITHIN THE TOWN OF OAK HILL.

&&
Special weather statement, Jul 27, 5:07 AM EDT, 42 minutes before
Special Weather Statement
National Weather Service Charleston WV
507 AM EDT Wed Jul 27 2022

WVZ517-519-520-271030-
Southeast Nicholas-Northwest Nicholas-Northwest Fayette-
507 AM EDT Wed Jul 27 2022

...Steams and Creeks Running High...

Multiple rounds of rainfall have fallen in a band across portions of
northern Fayette County and southern Nicholas County. Some areas
have received 1 to 2 inches in the last couple of hours. This will
cause creeks and streams to run high with water problems possible in
low lying areas and areas of poor drainage.

Central and southern portions of Fayette County are under a Flash
Flood Warning.

LAT...LON 3809 8069 3808 8072 3810 8087 3809 8089
      3811 8100 3815 8103 3819 8083 3821 8063
      3814 8061
TIME...MOT...LOC 0905Z 240DEG 49KT 3810 8073

25
Special weather statement, Jul 27, 5:11 AM EDT, 38 minutes before
Special Weather Statement
National Weather Service Charleston WV
511 AM EDT Wed Jul 27 2022

WVZ024-025-034-515-516-271045-
Wyoming-Northwest Raleigh-Southeast Raleigh-Logan-Mingo-
511 AM EDT Wed Jul 27 2022

...Steams and Creeks Running High...

Multiple rounds of rainfall have fallen in a band across portions of
eastern Mingo County into southern Logan County, across Wyoming
County into Raleigh County. Some areas have received 1 to 1.5 inches
in the last couple of hours. This will cause creeks and streams to
run high with water problems possible in low lying areas and areas
of poor drainage.

LAT...LON 3759 8200 3771 8202 3769 8118 3760 8114
      3759 8115 3759 8117 3758 8118 3758 8120
      3754 8120
TIME...MOT...LOC 0909Z 240DEG 49KT 3764 8157

25

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 26, 11:27 PM EDTSpecial Weather StatementRLXFayette108 min
Jul 27, 1:21 AM EDTSpecial Weather StatementRLXLogan54 min
Jul 27, 3:06 AM EDTFlash Flood WarningRLXBoone, Fayette, Kanawha, Raleigh5 hr
Jul 27, 3:38 AM EDTFlash Flood Warning Considerable damage threatRLXFayette4 hr
Jul 27, 5:07 AM EDTSpecial Weather StatementRLXNicholas83 min
Jul 27, 5:11 AM EDTSpecial Weather StatementRLXWyoming94 min
Jul 27, 6:55 AM EDTFlash Flood WarningRLXMcDowell5 hr
Jul 27, 7:52 AM EDTAreal Flood WarningRLXBoone, Fayette, Kanawha, Raleigh4 hr
Jul 27, 9:55 AM EDTSpecial Weather StatementRLXMason, Putnam50 min
Jul 27, 10:10 AM EDTSpecial Weather StatementRLXMingo50 min
Jul 27, 10:16 AM EDTSpecial Weather StatementRLXCalhoun, Clay, Fayette, Jackson, Kanawha, Roane44 min
Jul 27, 10:44 AM EDTAreal Flood WarningRLXClay, Fayette, Kanawha, Nicholas4 hr
Jul 27, 10:56 AM EDTFlash Flood WarningRLXLogan, Mingo4 hr
Jul 27, 11:09 AM EDTSpecial Weather StatementRLXClay, Fayette, Nicholas36 min
Jul 27, 11:56 AM EDTSpecial Weather StatementRLXWebster34 min
Jul 27, 12:46 PM EDTSpecial Weather StatementRLXCabell29 min
Jul 27, 1:00 PM EDTSpecial Weather StatementRLXWayne15 min
Jul 27, 1:06 PM EDTSpecial Weather StatementRLXLogan, Mingo39 min
Jul 27, 1:14 PM EDTSpecial Weather StatementRLXJackson, Mason, Putnam31 min
Jul 27, 1:16 PM EDTSpecial Weather StatementRLXCabell, Wayne29 min
Jul 27, 1:28 PM EDTSpecial Weather StatementRLXLogan, Mingo32 min
Jul 27, 1:39 PM EDTSpecial Weather StatementRLXRoane, Wirt36 min
Jul 27, 1:45 PM EDTSpecial Weather StatementRLXLincoln, Putnam, Wayne30 min
Jul 27, 1:59 PM EDTSpecial Weather StatementRLXLogan31 min
Jul 27, 2:14 PM EDTSpecial Weather StatementRLXBoone, Kanawha, Lincoln, Logan, Mingo31 min
Jul 27, 2:29 PM EDTSpecial Weather StatementRLXWyoming46 min
Jul 27, 2:43 PM EDTSpecial Weather StatementRLXBoone, Fayette, Logan47 min
Jul 27, 3:29 PM EDTSpecial Weather StatementRLXWyoming31 min
Jul 27, 3:58 PM EDTSpecial Weather StatementRLXMcDowell, Wyoming32 min
Jul 27, 4:25 PM EDTFlash Flood WarningRLXLogan, McDowell, Mingo, Wyoming2 hr
Jul 27, 6:32 PM EDTAreal Flood WarningRLXLogan, McDowell, Mingo, Wyoming58 min
Jul 27, 6:45 PM EDTSpecial Weather StatementRLXLincoln, Wayne30 min

Nearby

Flash Flood Warnings in West Virginia, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.